# SDR UPS96821305

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LONGERON 24L CRACKED (3 EA) AT BOTTLE BOLT HOLE FS 857.  REPLACED LONGERON SECTION PER DAC DRAWINGS NR 5779948 AND 5779938.
